# SDR AALA20060500

- Difficulty date: July 27, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY STANDBY CEILING LIGHTING AT OVERWING INOPERATIVE. REPLACED BATTERY PACK B5104 FOR INOPERATIVE EMERGENCY STANDBY CEILING LIGHTING AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
